# SDR IPXA2022111454286

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 113,553 hours, 19,145 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermal Switch
- Condition: Faulted
- Location: Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB,  EICAS CAUTION,  BLEED DUCT LEAK RT REFER FIM 36-11-00-812-986 AND AMM 26-18-02 REMOVE AND REPLACED THERMAL SWITCH S888 & S890.  SYSTEM TEST AND OPERATIONAL TEST SATIS IAW AMM 26-18-00
